# SDR A6WA200840599

- Difficulty date: October 29, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 12,108 hours, 11,217 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE IN COCKPIT WHEN FO TURNED FLOODLIGHT ON.  TURNED OFF FLOODLIGHT AND SMOKE WENT AWAY.
